Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

The Measure of Association in a 2 × 2 Table

A. W. F. Edwards
Journal of the Royal Statistical Society. Series A (General)
Vol. 126, No. 1 (1963), pp. 109-114
Published by: Wiley for the Royal Statistical Society
DOI: 10.2307/2982448
Stable URL: http://www.jstor.org/stable/2982448
Page Count: 6
  • Read Online (Free)
  • Download ($29.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
The Measure of Association in a 2 × 2 Table
Preview not available

Abstract

It is shown that the measure of association in a 2 × 2 table formed by paired attributes, in which the marginal totals are not fixed, should logically be some function of the cross-ratio.

Page Thumbnails

  • Thumbnail: Page 
109
    109
  • Thumbnail: Page 
110
    110
  • Thumbnail: Page 
111
    111
  • Thumbnail: Page 
112
    112
  • Thumbnail: Page 
113
    113
  • Thumbnail: Page 
114
    114